| Model Number |
02.12.0312FR |
| Health Effect - Clinical Code |
Muscle/Tendon Damage (4532)
| Date of Event |
11/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 december 2020: lot 1910707: (b)(4) items manufactured and released on 5-feb-2020.Expiration date: 2025-01-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in, 2 months after primary surgery, reporting pain due to a quad tendon rupture.The cause of the quad tendon rupture is unknown.The surgeon performed a quad tendon repair and revised the gmk-sphere tibial insert - flex s3r - 12mm with a gmk-sphere tibial insert - flex s3r - 12mn.The surgery was completed successfully.